It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Thyroid Disorders Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 09-06-2004, 05:57 PM   #1
Inactive
 
Join Date: Mar 2004
Location: USA/OHIO
Posts: 136
naanee HB User
Lightbulb IS This Symptoms of Exessive Thyroid Hormone??

Hi,

Last 2days i am hot & sweating all the time. I am sleeping in the basement. Every body in house cold I am the only one odd ball. aircondition is on all the time But i am sweating.

Excessive sweating
Heat intolerance

Those are the symptoms i am having so far. What you think ladies or guys. i want to know your input. Should i call my doctor to let him know what is going on with me. I am going to take half of my pill tomorrow morning to see how i am doing.

Last edited by naanee; 09-06-2004 at 05:59 PM.

 
Old 09-07-2004, 04:30 AM   #2
Senior Veteran
(female)
 
Lady50's Avatar
 
Join Date: May 2004
Location: Missouri
Posts: 2,879
Lady50 HB UserLady50 HB UserLady50 HB UserLady50 HB UserLady50 HB UserLady50 HB UserLady50 HB User
Re: IS This Symptoms of Exessive Thyroid Hormone??

Quote:
Originally Posted by mmaan
Hi,

Last 2days i am hot & sweating all the time. I am sleeping in the basement. Every body in house cold I am the only one odd ball. aircondition is on all the time But i am sweating.

Excessive sweating
Heat intolerance

Those are the symptoms i am having so far. What you think ladies or guys. i want to know your input. Should i call my doctor to let him know what is going on with me. I am going to take half of my pill tomorrow morning to see how i am doing.
When I had hyper symptoms I would be hot all the time and sweating. I don't think it would hurt to call your doctor. When I was seeing an endo the first question she asked me was "are you the only one in the house that feels hot and sweaty"? I said yes. That is when I had the graves disease. Do you feel nervous? Those are the signs of being hyper. I am not a doctor but that is what I know about it.

Hang in there and take care!!!

 
Sponsors Lightbulb
   
Old 09-07-2004, 05:21 AM   #3
Inactive
 
Join Date: Aug 2004
Posts: 36
puton10 HB User
Re: IS This Symptoms of Exessive Thyroid Hormone??

Geez, I didn't realize that hot and sweaty is a symptom. Just yesterday, when it was much cooler out, my husband was watching TV with a blanket on, and I was hot. Last 2 nights he is under a blanket, and I am hanging out of the sheet. It used to be completely opposite. I was always cold. Huh. If I am showing symptoms of being hypo, will they decrease my meds? I am unsure of how that works. My friend was showing symptoms of hypo and they increased her meds. This seems backwards to me. Can any one explain that?

 
Old 09-07-2004, 11:38 AM   #4
Senior Veteran
(female)
 
Join Date: Jan 2003
Location: Missouri, USA
Posts: 12,301
midwest1 HB Usermidwest1 HB Usermidwest1 HB Usermidwest1 HB Usermidwest1 HB Usermidwest1 HB Usermidwest1 HB Usermidwest1 HB Usermidwest1 HB Usermidwest1 HB Usermidwest1 HB User
Re: IS This Symptoms of Exessive Thyroid Hormone??

You've been taking Armour just over a week, right? What's the dose?

It might be possible your dose is too high, but I tend to think it isn't probable after only one week. Do you have other hyper symptoms, like nervousness, shaky hands, insomnia, frequent or loose bowel movements?

 
Old 09-07-2004, 01:09 PM   #5
Veteran
 
Join Date: Nov 2003
Location: Maryland
Posts: 375
mintchocolate HB User
Re: IS This Symptoms of Exessive Thyroid Hormone??

When I started armour I had hypo and hyper symptoms at the same time, I was hot and sweatie, had a flushed face, a little diarrhea, and lots of hypo symptoms I never had before. I continued taking the dosage (60 mgs) and after 8 weeks or more I started feeling better and better, and all the symptoms went away. Give any medication and dosage time for your body to get used to it.

Mintchoc

 
Old 09-07-2004, 02:15 PM   #6
Inactive
 
Join Date: Mar 2004
Location: USA/OHIO
Posts: 136
naanee HB User
Re: IS This Symptoms of Exessive Thyroid Hormone??

Quote:
Originally Posted by midwest1
You've been taking Armour just over a week, right? What's the dose?

It might be possible your dose is too high, but I tend to think it isn't probable after only one week. Do you have other hyper symptoms, like nervousness, shaky hands, insomnia, frequent or loose bowel movements?
Midwest1

No, i do not have any other symptoms. only i am hot all the time. I just Start last week medication.

Last edited by naanee; 09-07-2004 at 02:18 PM.

 
Old 09-07-2004, 02:23 PM   #7
Inactive
 
Join Date: Mar 2004
Location: USA/OHIO
Posts: 136
naanee HB User
Re: IS This Symptoms of Exessive Thyroid Hormone??

Quote:
Originally Posted by mintchocolate
When I started armour I had hypo and hyper symptoms at the same time, I was hot and sweatie, had a flushed face, a little diarrhea, and lots of hypo symptoms I never had before. I continued taking the dosage (60 mgs) and after 8 weeks or more I started feeling better and better, and all the symptoms went away. Give any medication and dosage time for your body to get used to it.

Mintchoc
I had flused face too. i guess i have to wait to see how i am doing. i am just hot all the time. i do eat half pill in the morning & half in the afternoon. i guess my body is adjusting is new change. i will let me know my update soon as i feel better.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Hyperthyroid symptoms, inflamed thyroid, but normal thyroid levels DogTrainer Thyroid Disorders 1 12-13-2007 05:10 AM
Hashi Symptoms Please shastaw Thyroid Disorders 4 11-09-2007 09:17 AM
do i have different symptoms to other people chillijava Thyroid Disorders 23 06-04-2007 02:46 AM
Severe HypoT??? Need help w/ symptoms! greenman101 Thyroid Disorders 15 10-29-2006 02:03 PM
Still have disabling symptoms after TT 4 weeks ago OraEtLabora Thyroid Disorders 5 09-21-2006 02:22 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Armour
Cytomel
Levothroid
Levoxyl
Potassium
  Synthroid
Tapazole
Unithroid
Xanax
Zoloft




TOP THANKED CONTRIBUTORS



sammy64 (668), midwest1 (631), FinnMaid (312), Reece (225), lisa789 (196), Tree Frog (80), mkgbrook (72), cd37 (56), ladybud (47), Bran'sNana (44)

Site Wide Totals

teteri66 (1180), MSJayhawk (1007), Apollo123 (906), Titchou (851), janewhite1 (823), Gabriel (759), ladybud (755), midwest1 (669), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 05:56 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!